# SDR N6WA20200708602

- Difficulty date: July 6, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N549GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 28,842 hours, 19,616 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT EMERG DOOR CAUTION MSG.  DEFERRED L EMERG DOOR CAUTION MSG ON OCN 70069502 PER MEL 52-70-03.  CAT C AUTHORIZED BY MXC.
